# SDR FDEA201708032108

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 54,764 hours, 26,246 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Seat Track
- Part number: 657N3351
- Condition: Damaged
- Location: Bs 580-600
- Part time: 54,764 hours, 26,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK ON CENTERLINE BETWEEN STRINGERS 3L-R FOUND DAMAGED AT  SEAT TRACK. REMOVED LOCK AND PLACED IN COURRIER  COMPT. LOCK ID D611  MEL  29JUN17 18:59   SEAT TRACK LOBE DAMAGED. WILL REQUIRE SHEET METAL  FOR REPAIR.    FOUND TRACK TO BE DAMAGED, APPROX 72 HOUR FOR  REPAIR.   TECH TOOK PICTURES OF DAMAGED AREA TO TRY TO  FACILITATE REPAIR.    IT APPEARS THAT THE SEAT TRACK  GOES UNDERNEATH THE SOLID BULKHEAD.    DAMAGE IS LOCATED  ON BL 0 AT BS 620.  SEAT TRACK IS ONE PIECE FROM BS 440 TO 879.   REPAIRED TRACK WITH EA F-2550-T0334526 REV A.
